Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 1, Pages 55-67

Reflexivity of convex subsets of L(H) and subspaces of lp

Department of Mathematics, Southern Arkansas University, S.A.U. Box 1334, Magnolia, Arkansas 71753, USA

Received 17 August 1989; Revised 6 October 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.